# SDR QXEA0101174

- Difficulty date: July 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,772 hours, 42,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800106
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG- FORWARD FACING EMERGENCY EXIT SIGN AT ROW 8 HAS BULBS OUT. MAINTENANCE REPLACED THE LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE
